# SDR JIKA2013121601

- Difficulty date: December 16, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N347AF
- Make and model: Beech 1900C
- Aircraft serial: UC66
- Aircraft time: 39,161 hours, 34,431 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7324 · Fuel Divider
- Part: Fuel Divider
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM SFO, RT ENG LOST POWER AT APPROXIMATELY 100 FT AGL.  BOTH RT SIDE ANNUNCIATOR’S ENG OIL PRESS & LOW FUEL PRESS WERE ILLUMINATED.  ENG TORQUE WAS FLUCTUATING BETWEEN 0 & 500 FT LB.  PILOT PULLED THE RT ENG CONDITION LEVER TO CUTOUT & DECLARED AN EMERGENCY.  PILOT LANDED AT SFO WITHOUT FURTHER INCIDENT.  MX TROUBLESHOOTING REVEALED RT ENG FUEL FLOW DIVIDER WAS DEFECTIVE, MX CHANGED FUEL FLOW DIVIDER & CLEANED RT ENG FUEL FILTERS, RT ENG GND RUN PERFORMED SATISFACTORY, ALSO PERFORMED ENG LEAK CHECKS ALL CHECKED GOOD.
